# SDR FDEA2020010600030

- Difficulty date: November 10, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: OUTBD EDGE OF DROOP L/E REPAIR DOUBLER SKIN IS WORN THRU. INSTALLED REPAIR PER SRM 57-40-01-2R INSTALLED DROOP L.E IAW MM 27-80-10-4  OPS CK GOOD
